MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS FEM A/P RESC GD STD+; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US LCS FEM A/P RESC GD STD+; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 228734000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During operation the femoral canal was drilled as per surgical technique.The drop became stuck in the central hole of the block and jammed.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device was received.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS FEM A/P RESC GD STD+
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8115689
Report Number1818910-2018-76631
Device Sequence Number268062
Product Code HAW
UDI-Device Identifier10603295110095
UDI-Public10603295110095
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228734000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1